International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 562351 | https://doi.org/10.1155/S0161171278000356

Seymour Schuster, "Fixed-point-free embeddings of graphs in their complements", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 562351, 4 pages, 1978. https://doi.org/10.1155/S0161171278000356

Fixed-point-free embeddings of graphs in their complements

Received20 Jan 1978

Abstract

The following is proved: If G is a labeled (p,p2) graph where p2, then there exists an isomorphic embedding ϕ of G in its complement G¯ such that ϕ has no fixed vertices. The extension to (p,p1) graphs is also considered.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads261
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.